# SDR 20001120SH001

- Difficulty date: November 19, 2000
- Submitted: November 19, 2000
- Operation: General aviation
- Aircraft: N916CP
- Make and model: Cessna 172S
- Aircraft serial: 172S8336
- Aircraft time: 226 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM240131B22207
- Part serial: 85020706
- Condition: Open
- Location: Powerplant
- Part time: 226 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER FAILED, FAULT TRACED POWER THROUGH CONTACTOR, POWER AT STARTER LUG,  NO CURRENT DRAW.  NO REASON FOR FAULT COULD BE DETERMINED AS DISASSEMBLY WAS NOT AVAILABLE.  NO RECOMMENDATIONS AVAILABLE TO PREVENT RECURRENCE.  (X)
